TheLupusSite.com banner

1 - 4 of 4 Posts

·
Registered
Joined
·
198 Posts
Discussion Starter #1
Have started to get pains under my armpits and painful lumps in my groin which I assume is due to the methotrexate but since starting the medication my husband has told me that I have also started to snore really, REALLY badly. :eek: Anyone else?
 

·
Moderator
Joined
·
11,405 Posts
(((Aggie)))

Have you called your rhumey and told him of the new symptoms?

I have been on methotrexate since Jan.13,09. So far I haven't had side effects.:fingers:

I hope you get it figured out.
Love,
Lyn
 

·
Registered
Joined
·
198 Posts
Discussion Starter #3
keebler;542779 said:
(((Aggie)))

Have you called your rhumey and told him of the new symptoms?

I have been on methotrexate since Jan.13,09. So far I haven't had side effects.:fingers:

I hope you get it figured out.
Love,
Lyn
Thanks Lyn. I'm due to see Dr D'Cruz in a couple of weeks so I will mention it all then. Since starting the methotrexate I have been shattered and sleeping like a log....the most amount of sleep I have had in years! Maybe the snoring is due to the fact I am in a really deep sleep as I am dead to the world!
 

·
Registered
Joined
·
1,999 Posts
"a really deep sleep as I am dead to the world!"

Over the years, I have found that mtx does make me sleep a bit more and deeper on the day I do it and sometimes in the next 48 hours post mtx. I can sleep 12 hours and then a hour or so nap in the afternoon. The longer I stayed on it, the less common it was to have that happen. As far as snoring? Well, the dogs and cat don't complain about that.

Take care of yourself, get your rest and you will find it is lessening as time goes on.
Sally
 
1 - 4 of 4 Posts
Top